# SDR HALA2022071900132

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 11,319 hours, 2,519 cycles
- Engine: Pwa 2SD13G
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - ENG 2 HEAT SYS FAULT AFTER STARTING NO 2 ENGINE // RAN ENG 2 TWICE UNABLE TO DUPLICATE FAULT MESSAGE...INSPECTED WIRING HARNESSES AND CONNECTORS ASSOCIATED....NO DEFECTS NOTED REF TSM 73-11-00-810-349-A....OK FOR SERVICE
